# SDR IPXA10M60183

- Difficulty date: May 12, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Sta-5-113 L50l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO BILGE LONGERON SPLICE CRACKED AT L50L STA 5-113 TO 1541.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE REF DWG A5A7114 & SRM 51-31-01, 51-33-01.
